# SDR FDEA202402190188

- Difficulty date: February 19, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 47,254 hours, 19,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 148N920326
- Condition: Cracked
- Location: Bs 1862
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT STA 1862 RB8 UNDER AUTOPILOT SERVOS WEB IS CRACKED. FUSELAGE-MAINFRAME-STA 1862 BULKHEAD UPPER WEB CRACKED DUE TO CORROSION-WEB   SPLICE AND CHORD STRAP REPAIR ACCOMPLISHED STEPS 1-8 PER EA-5310-T0377991 P1 WITH NO   DEVIATION. MAJOR REPAIR
